# SDR SWAA2022121372161

- Difficulty date: November 16, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FRAME AT BS 947 RBL 20; RBL 18.  REMOVED CORROSION ON FRAME AT INNER CHORD.  FOUND OUT ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-07-1A-1 ALLOWABLE DAMAGE 2 FIGURE 102 DETAIL C.   REMOVED FRAME AT BS 947 RBL 20; RBL 18. IAW SRM 51-40-02 AND 51-40-05.   LOCATED AND DRILLED A NEW FRAME IAW DWG 147A1047 REV D, AND SRM 51-40-02 ;51-40-05.  INSTALLED NEW FRAME IAW DWG 147A1047, REV -, AND SRM 51-40-02, 51-40-05.
